# SDR USAA2009060891420

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 28,365 hours, 10,719 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 181 - PHX - EMERGENCY EGRESS SYSTEM - R-2 DOOR SLIDE FAILS STEP 17 PAGE 14 OF 34 CARD R1C25311 "TEST THE DOOR MOUNTED "CABIN PRESSURE" INDICATOR.  MAINTENANCE RELAMPED CABIN PRESSURE INDICATOR PER STANDARD PRACTICES.  RETESTED SYSTEM - OPERATIONAL CHECK NORMAL.
